# SDR SWAA052135

- Difficulty date: July 21, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 22,197 hours, 12,868 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935578
- Part serial: 97308K9253
- Condition: Arced
- Location: Cockpit
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 COCKPIT WINDOW ARCED.  REMOVED AND REPLACED R2 COCKPIT WINDOW ASSY PER MM.
